Alert archive / California / Wind Advisories in 2008
Wind Advisory 44, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Oct 12, 2008, 2:38 PM PDT for San Bernardino County, California; Mohave County, Arizona. It took effect at Oct 13, 2008, 10:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2008, 2:38 PM PDT (21:38 UTC)
- In effect from
- Oct 13, 2008, 10:00 AM PDT
- Expired
- Oct 13, 2008, 8:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 122138 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 238 PM PDT SUN OCT 12 2008 ...GUSTY WINDS EXPECTED ALONG THE COLORADO RIVER VALLEY MONDAY... AZZ002-036-CAZ527-NVZ021-130530- /O.NEW.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 240 PM PDT SUN OCT 12 2008 /240 PM MST SUN OCT 12 2008/ ...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ ALONG THE COLORADO RIVER VALLEY AND THE LAKE MEAD NATIONAL RECREATION AREA...MAINLY SOUTH OF HOOVER DAM ON MONDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT /8 PM MST/ MONDAY. NORTH TO SOUTH SURFACE PRESSURE GRADIENTS ARE EXPECTED TO INCREASE TONIGHT AND INTO MONDAY. THIS WILL RESULT IN GUSTY NORTH WINDS DEVELOPING BEHIND THE DEPARTING LOW PRESSURE SYSTEM BY MONDAY AFTERNOON. NORTH WINDS BETWEEN 15 TO 20 MPH WITH GUSTS ABOVE 40 MPH ARE EXPECTED...WITH THE MAIN AREA OF CONCERN BEING SOUTH OF HOOVER DAM ALONG THE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. $$ LABELLE/JENSEN
5 follow-up statements
000 WWUS75 KVEF 130458 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 958 PM PDT SUN OCT 12 2008 ...GUSTY NORTH WINDS EXPECTED ALONG THE COLORADO RIVER VALLEY MONDAY... AZZ002-036-CAZ527-NVZ021-131300- /O.CON.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 958 PM PDT SUN OCT 12 2008 /958 PM MST SUN OCT 12 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT/MST TO 8 PM PDT/MST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT/MST TO 8 PM PDT /MST MONDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE COLORADO RIVER VALLEY OF MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. NORTH TO SOUTH SURFACE PRESSURE GRADIENTS ARE EXPECTED TO INCREASE TONIGHT AND MONDAY. THIS WILL RESULT IN GUSTY NORTH WINDS DEVELOPING BEHIND THE DEPARTING LOW PRESSURE SYSTEM BY LATE MONDAY MORNING. NORTH WINDS BETWEEN 20 TO 30 MPH WITH GUSTS ABOVE 40 MPH ARE EXPECTED...WITH THE MAIN AREA OF CONCERN BEING SOUTH OF HOOVER DAM ALONG THE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. $$ PIERCE
000 WWUS75 KVEF 131122 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 422 AM PDT MON OCT 13 2008 AZZ002-036-CAZ527-NVZ021-131800- /O.CON.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 422 AM PDT MON OCT 13 2008 /422 AM MST MON OCT 13 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM THIS EVENING FOR THE COLORADO RIVER VALLEY FROM THE LAKE MEAD NATIONAL RECREATION AREA TO LAKE HAVASU. GUSTY NORTH WINDS DEVELOPING BEHIND THE DEPARTING LOW PRESSURE SYSTEM WILL INCREASE THIS MORNING TO BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH. THE HIGHEST WIND SPEEDS WILL BE SOUTH OF HOOVER DAM ALONG SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS DAM. WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. $$ JGA
000 WWUS75 KVEF 131827 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1127 AM PDT MON OCT 13 2008 AZZ002-036-CAZ527-NVZ021-140300- /O.CON.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 1127 AM PDT MON OCT 13 2008 /1127 AM MST MON OCT 13 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING. GUSTY NORTH WINDS WILL CONTINUE DOWN THE COLORADO RIVER BEHIND THE DEPARTING LOW PRESSURE SYSTEM. WINDS BETWEEN 20 AND 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH EARLY EVENING. AS OF 1100 AM TODAY...BULLHEAD CITY AND NEEDLES HAVE RECORDED WIND GUSTS OF 44 MPH. THE HIGHEST WIND SPEEDS WILL BE SOUTH OF HOOVER DAM ALONG SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS DAM. WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. $$
000 WWUS75 KVEF 132143 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 243 PM PDT MON OCT 13 2008 AZZ002-036-CAZ527-NVZ021-140300- /O.CON.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 243 PM PDT MON OCT 13 2008 /243 PM MST MON OCT 13 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS EVENING ALONG THE COLORADO RIVER VALLEY. GUSTY NORTH WINDS WILL CONTINUE DOWN THE COLORADO RIVER BEHIND THE DEPARTING LOW PRESSURE SYSTEM. WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED THROUGH EARLY EVENING. THE HIGHEST WIND SPEEDS WILL BE SOUTH OF HOOVER DAM ALONG SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS DAM. WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. $$ LABELLE
000 WWUS75 KVEF 140300 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 800 PM PDT MON OCT 13 2008 AZZ002-036-CAZ527-NVZ021-140400- /O.EXP.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES... LAUGHLIN...BULLHEAD CITY...HOOVER DAM 800 PM PDT MON OCT 13 2008 /800 PM MST MON OCT 13 2008/ ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING. NORTH WINDS HAVE DECREASED ALONG THE COLORADO RIVER VALLEY. FOR THE REST OF TONIGHT WINDS WILL BE FROM THE NORTH BETWEEN 10 AND 20 MPH WITH OCCASIONAL GUSTS OF 30 MPH. THE WINDS WILL INCREASE ONCE AGAIN TUESDAY MORNING WITH GUSTS UP TO 40 MPH POSSIBLE AT TIMES. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 12, 11:25 AM PDT, 3 hours 13 minutes earlier.
Area forecast discussion, Oct 12, 11:25 AM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1125 AM PDT SUN OCT 12 2008 .SYNOPSIS...AN UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL LINGER OVER THE REGION TODAY THEN GRADUALLY MOVE EAST MONDAY. A DISTURBANCE MOVING DOWN THE BACK SIDE OF THE SYSTEM TONIGHT WILL BRING GUSTY NORTH WINDS TO MUCH OF THE AREA MONDAY THROUGH TUESDAY...ESPECIALLY DOWN THE COLORADO RIVER VALLEY. UNSEASONABLY COLD TEMPERATURES WILL PERSIST THROUGH MONDAY BEFORE WARMER TEMPERATURES RETURN TO THE AREA BY THE MIDDLE OF THE WEEK. && UPDATE...IMPULSE DROPPING SOUTH ALONG THE BACKSIDE OF THE TROUGH WILL LIKELY INCREASE CLOUDS THIS AFTERNOON ACROSS THE NORTHEAST PORTION OF THE CWA WITH LIGHT SHOWERS STILL POSSIBLE...HOWEVER DOES NOT LOOK AS IF SHOWERS WILL DEVELOP ACROSS THE EXTREME SOUTHERN NEVADA MOUNTAINS. WILL UPDATE GRIDS/ZONES TO REFLECT THIS. && .PREV UPDATE...928 AM PDT TROUGH AXIS FROM NORTHEAST MONTANA TO SOUTHERN NEVADA TO KEEP COLD AIR FLOWING ACROSS THE CWA TODAY. MAIN QUESTION HOWEVER WILL BE IF RIPPLE/MOISTURE WILL DROP FAR ENOUGH SOUTH TO ALLOW FOR SHOWERS/CLOUDS OVER THE SOUTHERN NEVADA MOUNTAINS/LINCOLN COUNTY LATE THIS AFTERNOON. BOTH 12Z NAM/GFS CONTINUE TO SHOW WEAK FEATURE SHIFTING OVER SOUTHERN NEVADA THIS AFTERNOON AND SATELLITE INDICATING A SOUTHWARD PROGRESSION OF CLOUDS ATTM. THUS CURRENT FORECAST OF KEEPING MENTION OF LIGHT SHOWERS THE ABOVE MENTIONED AREA. TEMPS RUNNING ABOUT 3 DEGREES BELOW THOSE OF YESTERDAY...BUT OVERALL FORECAST MAX TEMPS ON TRACK. NO UPDATES PLANNED ATTM...HOWEVER WILL LIKELY UPDATE WORDED ZONES LATER TO REMOVE MORNING/AFTERNOON WORDING. && .PREV DISCUSSION...350 AM PDT SHORT TERM...THE UPPER LOW OVER THE GREAT BASIN AND INTERMOUNTAIN REGION WILL MAKE LITTLE OR NO EASTWARD PROGRESS TODAY. THE 00Z/06Z MODELS CONTINUE TO A SHOW A VORTICITY SPOKE DIVING FROM SOUTHERN IDAHO DOWN THROUGH SOUTHERN NEVADA BY THIS EVENING. EVIDENCE OF THIS COULD BE SEEN ON RECENT SATELLITE LOOPS AND IT APPEARS TO BE BEST DEPICTED BY THE GFS. THE MAIN IMPACT OF THIS FEATURE WILL BE A REINFORCING SHOT OF COLD AIR AND SUBSIDENCE WHICH WILL INCREASE NORTHERLY WINDS ACROSS THE AREA...ESPECIALLY THE COLORADO RIVER VALLEY...TONIGHT AND MONDAY. IT IS ALSO WORTH NOTING THAT SUFFICIENT MOISTURE AND ASCENT ARE INDICATED WITH THIS DISTURBANCE TO PRODUCE SOME SHOWERS OVER SOUTH CENTRAL NEVADA AND POSSIBLY THE SOUTHERN NEVADA MOUNTAINS THIS AFTERNOON AND EARLY EVENING. THE GFS INDICATES THE UPPER LOW WILL CLOSE OFF AND MAKE SLOW PROGRESS ACROSS NORTHERN ARIZONA MONDAY THEN OPEN UP AS IT MOVES INTO THE SOUTHERN ROCKIES TUESDAY. NORTH WINDS WILL PERSIST ACROSS THE FORECAST AREA TUESDAY THEN DECREASE TUESDAY NIGHT AS ZONAL FLOW DEVELOPS. .LONG TERM...AFTER A WEEKEND FEATURING TEMPERATURES MORE TYPICAL OF DECEMBER MANY PEOPLE MAY BE WONDERING WHERE FALL WENT. THE GOOD NEWS IS MUCH WARMER WEATHER WILL RETURN TO THE AREA BY THE LATTER HALF OF THIS WEEK. THE MID AND UPPER LEVEL FLOW WILL BECOME SOUTHWESTERLY ON WEDNESDAY AHEAD OF A SHORTWAVE TROUGH THAT MOVES ACROSS THE PAC NW. ALTHOUGH MODEL FORECAST SOUNDINGS SHOW A SHALLOW INVERSION THAT WILL KEEP THE LOWEST LEVELS FROM MIXING...HIGH TEMPS SHOULD STILL WARM BY 4 TO 8 DEGREES OVER TUESDAY. FURTHER WARMING IS EXPECTED TO TAKE PLACE ON THURSDAY AS AN UPPER RIDGE BUILDS EASTWARD INTO THE SOUTHWESTERN CONUS. ALTHOUGH THE RIDGE WILL SLIDE EASTWARD ON FRIDAY A SOUTHWEST FLOW ALOFT WILL KEEP HIGH TEMPS ABOVE NORMAL ACROSS THE AREA. EVEN THOUGH WE WILL REMAIN IN A SOUTHWEST FLOW ALOFT ON SATURDAY...AN UPPER TROUGH APPROACHING THE PAC NW WILL HELP TO LOWER HEIGHTS ACROSS THE AREA ALLOWING FOR A SUBTLE DROP IN TEMPS AND PUSHING THEM BACK CLOSER TO NORMAL. THE MODELS BEGIN TO DIVERGE BY SUNDAY...WITH THE 00Z GFS AND 06Z DGEX SHOWING AN UPPER LOW ASSOCIATED WITH THE SOUTHERN BRANCH OF THE JETSTREAM MOVING ACROSS SOCAL INTO ARIZONA ON MONDAY...WHILE THE 00Z ECMWF DIVES A DEEP UPPER TROUGH SOUTHWARD TOWARDS THE GREAT BASIN BY MONDAY NIGHT. FOR NOW I DEPICTED SOME CLOUDS IN THE GRIDS FOR THIS TIME FRAME...BUT WHAT IS UNCERTAIN IS JUST HOW MUCH COOLING TAKES PLACE AND IF ANY POPS NEED TO BE INTRODUCED. && .AVIATION...FOR MCCARRAN...GUSTY NORTH WINDS EARLY THIS MORNING WILL LESSEN SOME AS THE MORNING PROGRESSES AS SURFACE PRESSURE GRADIENTS SLOWLY WEAKEN...BUT IT STILL LOOKS LIKE NORTH WINDS AROUND 10 KTS WILL PREVAIL THIS AFTERNOON INTO TONIGHT. FEW-SCT CLOUDS ARE EXPECTED AOA 10K FEET TODAY...MAINLY OVER THE SURROUNDING MOUNTAINS WITH A CLEAR SKY TONIGHT. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...AN UPPER LOW WILL REMAIN OVER THE THE AREA TODAY. ENOUGH MOISTURE ON THE BACK SIDE OF THIS SYSTEM WILL STILL ALLOW FOR ISOLATED SHSN ACROSS LINCOLN COUNTY AS WELL AS SCT-BKN CLOUDS WITH CIGS AS LOW AS 6-8K FEET AND POSSIBLE MTN OBSCURATION. OTHERWISE EXPECT GENERALLY NORTH WINDS ACROSS THE AREA AT 10-15 KTS WITH GUSTS OF 20-25 KTS ESPECIALLY ACROSS THE SOUTHERN GREAT BASIN...THE OWENS VALLEY AND DOWN THE COLORADO RIVER. WINDS WILL LESSEN SOME OVERNIGHT...BUT GUSTS AROUND 15 KTS ARE STILL POSSIBLE DOWN THE COLORADO RIVER. FEW-SCT CLOUDS AOA 10K FEET...BECOMING CLEAR TONIGHT. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && JENSEN/ADAIR/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 12, 6:15 AM PDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 615 AM PDT SUN OCT 12 2008 AZZ001-003-CAZ519>526-NVZ014>020-022-130700- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 615 AM PDT SUN OCT 12 2008 /615 AM MST SUN OCT 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. NORTH TO NORTHEAST WINDS GENERALLY GUSTING TO 30 MPH WILL DEVELOP ACROSS THE REGION MONDAY THEN DECREASE SLIGHTLY TUESDAY. LIGHT WINDS AND A WARMING TREND CAN BE EXPECTED THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ002-036-CAZ527-NVZ021-130700- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 615 AM PDT SUN OCT 12 2008 /615 AM MST SUN OCT 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NORTH WINDS WILL INCREASE MONDAY MORNING WITH GUSTS OF 40 MPH OR HIGHER EXPECTED EACH DAY MONDAY AND TUESDAY ALONG SECTIONS OF THE COLORADO RIVER VALLEY...ESPECIALLY FROM LAKE MOHAVE TO LAKE HAVASU. THIS WILL CREATE HAZARDOUS BOATING CONDITIONS IN EXPOSED NORTH/SOUTH CHANNELS. LIGHTER WINDS AND A WARMING TREND CAN BE EXPECTED THE LATTER HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 3:13 PM PDT | Fire Weather Watch | VEF | San Bernardino | 14 hr |
Nearby
Wind Advisories in California, 2008Wind Advisories in Arizona, 2008Wind Advisories in Nevada, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.